# SDR UPS07850552

- Difficulty date: July 26, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1220-1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L-35R CORRODED FROM STA 1220-1260 ON INBD LONGERON.  REMOVED AND REPLACED LONGERON AND BATHTUB FITTINGS FROM STA 1210 TO 12 0 IAW SRM 53-2-0 AND DWG 5750322.
